# SDR SIMA200600904

- Difficulty date: January 4, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 12,136 hours, 11,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM WAS FOUND CORRODED AT FRAME 25.  BLENDED THE CORRODED AREA TO REMOVE THE DAMAGE.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (K)
